# SDR SWAA2022031766016

- Difficulty date: January 31, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED BS294.5 STRINGER 13LT / [01] REMOVED CRACKED CLIP AT BS 294.5 STRINGER 13 LT IAW SRM 51-40-02;[02] FABRICATED NEW CLIP FROM BAC1489-360 7075T6; LOT #1464682-1 PER DWG 141A1311  REV C 12/11/97;[03] VERIFIED CORRECTIVE ACTION 1 AND 2; OK TO TREAT AND PRIME;[04] APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO NEW CLIP PER SRM 51-20-01 REQUEST OK TO INSTALL;[05] VERIFIED ACTION 4;[06] INSTALLED CLIP PER DWG141A1311 REVC 12/11/97 SRM 51-40-02;[07] RII INSPECTED;[08] INSPECTION COMPLETE
